# SDR FT8S2015FA0000100

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: General aviation
- Aircraft: N228TX
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844136
- Aircraft time: 2,389 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 62701101
- Condition: Broken
- Location: Te Flap
- Part time: 2,389 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED WHEN HE WENT TO 40 DEGREES OF FLAPS HE HEARD AND FELT A POP. THEY RETURNED TO THE AIRPORT AND MAINTENANCE INSPECTED THE ACFT, FOUND THAT HALF OF THE STRANDS ON THE FLAP CABLE BROKE AT THE TURNBUCKLE SWAGE.  THE CABLE WAS NOT RUBBING ANY WHERE.  THE ACFT HAS BEEN A FLIGHT TRAINER SINCE NEW.
